# SDR CALA2013121693692

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,953 hours, 10,795 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Lug
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW STANDBY POWER CHECK, AFT DOME LIGHT INOPERATIVE.  WIRES DISCONNECTED FROM LIGHT ASSEMBLY L137.  SECURED LUGS TO TERMINALS, OPERATIONS CHECKED OKAY.
